# SDR SWIA200211306

- Difficulty date: October 7, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 9,761 hours, 14,411 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO DOOR ILLUMINATED WITH SUBSEQUENT DOOR AURAL WARNING DURING TAKEOFF.  ABORTED TAKEOFF.  ADJUSTED FORWARD MICROSWITCH AND TARGET.  OPS CHECK GOOD IAW MM 52-72-03.
